Extra With Optizorb

Panadol
20 caplets
Lowest Price

$9.60

2 listings

Product Description

Panadol Extra with Optizorb provides extra relief for stronger pain. The packaging prominently displays the "Panadol" brand name with a dynamic red and white design, and the "Extra" label highlights its enhanced effectiveness. It is designed to provide relief for bad headaches, backaches, and toothaches, and is gentle on the stomach. The product contains 20 caplets.

Key Features

  • Absorbed faster
  • Bad headache, backache & toothache
  • Gentle on the stomach
  • Provides 37% stronger pain relief for bad headache, migraine, toothache, muscle and joint pain
  • Starts to work in 10 minutes to relieve tough pain

Product Specifications

Weight 20 gm
Display Unit 20 per pack
Unit Of Weight 20s
Country of Origin Ireland

Ingredients

  • Paracetamol 500mg
  • Caffeine 65mg

Preparation

  • For adults, elderly and children (12 years and above): Take 1 - 2 caplets for every 4 - 6 hours as required
  • Important:
  • 1. Do not take more than 8 caplets in 24 hours
  • 2. Do not exceed the stated dose and do not take more frequently than every 4 hours
  • 3. Do not take with any other products containing Paracetamol
  • 4. Do not give to children under 12 years old

Storage Information

Store below 30°C

Price Trend

Market Summary

Lowest $9.60
Average $9.60
Highest $9.60